MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD
Model Number 3183
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
 
Event or Problem Description
It was reported that the patient had multiple falls, and as a result the patient's system diagnostics recorded high impedances.It was also reported that the patient's ipg was end of life, and as a result the patient had ineffective therapy.Surgical intervention took place where the system was explanted and replaced to address the issue.Effective stimulation was restored.Investigation was unable to determine which of the leads attributed to the event.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19657077
Report Number1627487-2024-09612
Device Sequence Number17871099
Product Code LGW
UDI-Device Identifier05414734401692
UDI-Public(01)05414734401692(10)3179731(17)120828
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2012
Device Model Number3183
Device Catalogue Number3183
Device Lot Number3179731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORS (X4); SCS IPG; SCS LEADS (X2)
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight68 KG